# SDR DHL2001712500

- Difficulty date: February 1, 2001
- Submitted: February 13, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - COMPARTMENT FRAME SHOWS CORROSION AT STA 110.000, STR 26 LT.  CUT OUT DAMAGED AREA AT STA 110.000 STR 26L, AND FABRICATED FILLER AND CHANNEL (ALCLAD 707S.T6.0.063 INCH) IAW SRM 53-10-4 PAGE 3.  CLEANED, TREATED AND PRIMED IAW SRM 51-10-2 PAGE 1 & 2.  INSTALLED FILLER AND CHANNEL IAW SRM 53-10-4 PAGE 3.
